# SDR ASAA2019030428458

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,523 hours, 14,156 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 414XR7
- Condition: Vibration
- Location: Weather Radar
- Part time: 13,520 hours, 4,504 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

WITH WEATHER RADAR SELECTED ON, WXR FAIL MESSAGE DISPLAYS ON ND ALONG WITH A STRONG VIBRATION FELT IN FLIGHT DECK EMANATING FROM RADOME AREA. GROUNDED - YES. REF AMM 34-43-11, REMOVED/REPLACED WXR ANTENNA DRIVE UNIT. OPS NML REF AMM 34-43-00. THIS CLEARS MEL 34-15D.
